MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHCARE GMBH-AT SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007641
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the sensis vibe hemo system.During an interventional procedure, the user reported that the limb leads flat line when the v leads are connected.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a user workflow error.The investigation was performed considering complaint description, cs reports, system history, and system log files.According to customer information, good ecg signals on the limb leads were present.The customer attempted to connect additional chest leads resulting in ecg flatlines.When the chest leads were disconnected, the limb leads were displayed normally.The patient was relocated to another room where the same behavior was observed.The customer then monitored the chest leads on an external monitor to finish the study.From the analysis of the log files, it was determined that the ecg signal was outside the dynamic range of the integrated hemo signal input box (hisib).Furthermore, it could be seen that some electrodes had offsets but did not run into lead-off detection because the sum of the offsets were not exceeding the lead-off threshold.Adding one additional electrode (chest electrodes) caused even more offset, which resulted in the ecg signal disappearence.If the user is not following proper skin-prep and ecg acquisition techniques, the signal may be out of range.If the electrodes are not securely adhered to the skin, a poor connection point is created resulting in high electrode offsets.Proper ecg electrode handling, ecg acquisition techniques and correct lead placement is described in the sensis vibe operator manual (axa5-200.620.09.Xx.Xx) and outlined in the sensis vibe procedure guide (axa5-200.622.13.01.02).Additionally the "how to improve ecg signal acquisition" (axa5-200.640.21.01.02) guide was released and has been provided to the customer.No further issues have been reported since.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
SENSIS VIBE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
6104486461
MDR Report Key13042120
Report Number3004977335-2021-08147
Device Sequence Number5448985
Product Code DQK
UDI-Device Identifier04056869010199
UDI-Public04056869010199
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007641
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown